# SDR AALA202310271411

- Difficulty date: October 26, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N355PU
- Make and model: Boeing 737823
- Aircraft serial: 33348
- Aircraft time: 16,736 hours, 7,342 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT AFT SERVICE DOOR SLIDE RED HEAT SHRINK MATERIAL MISSING FROM FORWARD END OF GIRT BAR.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
